# SDR FDEA201011304520

- Difficulty date: November 30, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65163381
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM TEE CAP TOP MAIN CABIN STA. 480 RBL 45 - 61 REMOVED CORROSION AT BS 480 RBL 45 - 61 AREA FOUND TO BE OUT OF LIMITS, CUTOUT   DAMAGED AREA AT RBL 51. DIM: 2.5" X .90", FABRICATED NEW ANGLE REPAIRS ( 2 EACH) FROM BAC 1490-2888 7075T6. DIM: 16.8" & 11.6", FABRICATED FILLER FROM 2024T3 .125 DIM: 2.5"   X .90", TREATED, PRIMED, AND INSTALLED NEW REPAIR PARTS ALL IAW SRM 51-10-6, SRM 53-10-1 FIG 4B, SRM 53-10-8 FIG 8, & SRM 51-10-2.
